# SDR MAC5402

- Difficulty date: April 5, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N716FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10471
- Aircraft time: 49,069 hours, 68,745 cycles
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 153912B
- Part serial: R2842
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR DROPPED OFFLINE DURING CLIMBOUT.
